MAUDE Adverse Event Report: STRYKER TRAUMA KIEL ADVANCED LOCKING SCREW IMN SCREWS 5X60MM; SCREW, FIXATION, BONE

STRYKER TRAUMA KIEL ADVANCED LOCKING SCREW IMN SCREWS 5X60MM; SCREW, FIXATION, BONE
Model Number 2361-5060S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device remains implanted.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient was operated with t2 alpha femoral gt nails and the advanced locking screw backed out after surgery.It is currently under follow-up, but if it comes out any more, the doctor will consider re-operation.
 
Event or Problem Description
It was reported that on (b)(6) 2021, patient was operated with t2alpha femoral gt nails and the advanced locking screw backed out after surgery.It is currently under follow-up, but if it comes out any more, the doctor will consider re-operation.
 
Additional Manufacturer Narrative
The reported event could be confirmed, since provided x-ray images show the dislocated screw.A device inspection was impossible due to missing implant [still implanted] and a review of the dhr revealed no discrepancies.However, provided images were forwarded to a medical expert for statement [excerpts]: ¿presumably, the lack of fixation in the second plane has caused minimal movement in the frontal plane.As a result, the screw with the largest clearance/displacement has loosened (distally) and we now see this image.This can also happen with the relatively, but not completely, fixed, angle-stable screws.In my view, the screw in the sagittal plane is missing here in order to fix the construct in the frontal plane.¿ based on details available it could not be excluded that the reported event is user related and thus, it has to be classified as user-customer-decision errors.In case the item and / or substantive information will become available in future that suggests otherwise; the file will be reviewed.

Brand Name
ADVANCED LOCKING SCREW IMN SCREWS 5X60MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key11750817
Report Number0009610622-2021-00456
Device Sequence Number14229262
Product Code HWC
UDI-Device Identifier07613327381542
UDI-Public07613327381542
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K130895
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number2361-5060S
Device Catalogue Number23615060S
Device Lot NumberK01CFF2
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/06/2021
Supplement Date Received by Manufacturer07/20/2021
Initial Report FDA Received Date04/29/2021
Supplement Report FDA Received Date07/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1